# SDR AALA20100924TUL11

- Difficulty date: September 24, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N470AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49600
- Aircraft time: 63,910 hours, 33,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHALEBONE TO KEEL BEAM ANGLE CRACKED.  REMOVED AND REPLACED ANGLE PER SRM 51-01-00.
